Journal article icon

Journal article

Alternating groups acting on finite linear spaces

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024611503014060

Authors


Camina, AR More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Praeger, CE More by this author
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
87
Issue:
1
Pages:
29-53
Publication date:
2003-07-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:83c1a9b8-59b1-445c-bf37-866253f322a4
Source identifiers:
8810
Local pid:
pubs:8810

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP